MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00004714-200108000-00005

Медицинская библиотека · Journal of clinical psychopharmacology · 2001

Myocarditis related to clozapine treatment.

Hägg S, Spigset O, Bate A, Soderström T G

Клиническое исследованиеСтатьяПеревод пока не подготовлен

Аннотация

Myocarditis has in several case reports been associated with use of clozapine. Eight cases of myocarditis during treatment with clozapine that were submitted to the Swedish Adverse Drug Reaction Advisory Committee and 18 cases that were reported in the literature are summarized. As part of the routine signal detection process on the World Health Organization (WHO) Program on International Drug Monitoring database, which contains more than two million case reports of spontaneously reported suspected adverse drug reactions, a Bayesian confidence propagation neural network (BCPNN) is used. This article also shows the retrospective output of the BCPNN over time for clozapine and myocarditis and discusses its implications. In 19 (79%; duration of treatment not stated for 2 patients) of 24 patients with myocarditis, the symptoms occurred within the first 6 weeks of clozapine treatment. Many patients shared a similar clinical course, with symptoms such as an influenza-like illness, fever, sinus tachycardia, hypotension, chest discomfort, and heart failure. The reaction was fatal in 12 (46%) of these patients. The other patients generally had a prompt recovery. By using the BCPNN technique, a quantitative association between clozapine and myocarditis was demonstrated, and the association might have been high-lighted for clinical review in 1994 had this BCPNN method been in use at the WHO center at the time. Myocarditis seems to be a rare and potentially lethal adverse effect of clozapine. Admittance for observation, interruption of the clozapine treatment, and treatment with corticosteroids should be considered for patients in whom this reaction is suspected.

Для цитирования: Hägg S, Spigset O, Bate A, Soderström T G. Myocarditis related to clozapine treatment.. Journal of clinical psychopharmacology. 2001. DOI: 10.1097/00004714-200108000-00005.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.